# SDR SWAA2020032331137

- Difficulty date: March 15, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 42,439 hours, 24,809 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY SERVICE DOOR GERT BARK IS VERY DIFFICULT TO REMOVE FROM ITS STORAGE HOOKS / ADJUSTED STORAGE HOOKS ON FWD GALLEY SERVICE DOOR SLIDE REF SIP
